# SDR 96ZZZX2925

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93111
- Make and model: Cessna 210L
- Aircraft serial: 21060266
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Fuel Flow Line
- Part number: 1200106193
- Condition: Chafed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON JANUARY 26, 1996, PILOT REPORTED ELECTRICAL FAILURE GLOW BEHIND INSTRUMENT PANEL.  MAINTENANCE FOUND TRANSPONDER DIMMER WIRE SHORTED AGAINST PRESSURE LINE.  REPLACED FUEL PRESSURE LINE WITH STRATOFLEX III HOSE AND FITTING.  INSPECTIONS ON REMAINING FLEET OF CE210'S RESULTING WITH 75 PERCENT HAVING CHAFED FUEL FLOW LINES.  ALL LINES ARE BEING REPLACED WITH STRATOFLEX III HOSE AND FITTINGS.  REF:  OPERATOR CONTROL NR 96ZZZX2926 AND 96ZZZX2927.
